# SDR UIEA2019022503377

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,890 hours, 20,975 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine Lpc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LP COMPRESSOR ROTOR BLADE NR 1 HAS A NICK AT L/E CONTOUR.   INSPECTED AND FOUND TO BE .0003" IN DEPTH,  MAX ALLOWABLE .060".  NR 1 FAN BLADE FOUND TO BE IN LIMITS AND SERVICEABLE IAW AMM 72-31-02-226-019.
